MathSciNet Relay Station
MathSciNet bibliographic data
MR583498 (82c:65027) 65F30 (15A18 58F07 65L15)
Ferguson, Warren E., Jr. The construction of Jacobi and periodic Jacobi matrices with prescribed spectra. Math. Comp. 35 (1980), no. 152, 1203–1220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement